# SDR 2003F00483

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND NR 2 ENGINE INTAKE UP WITH TWO PUNCTURES AT THE 7 AND 2 O'CLOCK POSITIONS.  REPAIRED AIR INTAKE COWL IAW EM 71-11-11-300-015.  (M)
